# SDR DALA2024121911828

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cover
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PLASTIC COVER OF TAIL CONE EXTENSION PULL LEVER AFT ACCESORIES COMPARTMENT. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC: 00326 PLASTIC COVER OF TAIL CONE EXTENSION PULL LEVER AFT ACCESORIES COMPARTMENT WAS REPLACED PER B717-200 AMM 20-50-01. (LP #6556652)
